- This topic has 2 replies, 2 voices, and was last updated 5 years, 9 months ago by .
- You must be logged in to reply to this topic.
I’ve had a few test ana negative. All heart test good. Mri spine good mri brain there was 7 lesions three neurosurgeon said not in MS region I’ve had those for years being watched. Question is 2 months prior my 13 year old started having seizures at least weekly. Could this have caused pots seeing it panicked me so bad. Or when I went to er for chest pains and they gave me aspirin not few minutes later my hr was 180. Which would happen few times a day while at hospital. Could aspirin have done it. I didn’t notice till I got home that my hr was hitting 140 + when everytime i stood.
Hi Nikki, High levels of stress and medications can trigger POTS certainly. Although it is possible that your aspirin was an unrelated coincidence. I’m so sorry to hear that you are dealing with this! 🙁
So would there still be an underlying cause . I just feel like if I could find the cause that maybe it’s treatable? Maybe help calm my pots down.
This website was created to inform, educate and brainstorm with fellow patients and doctors. The content should not be used as a substitute for professional medical advice, diagnosis or treatment. Readers are encouraged to confirm all information with other sources and their physicians. The creator of this site will not be liable for any direct, indirect, consequential, special, exemplary, or other damages arising from the use of this website.
“Dr. Diana will always hold a very special place in my heart for her selfless devotion to helping everyone, not just the Ehlers-Danlos community. I hate to think what my life would be without her insight and guidance.”
-- Chris Gross